Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Ill, nausea, headache, hot flushes, sense of pressure in vagina, thick pale clot. What is the cause?

Hello I have been taking utovlan for three weeks now. The day before I started taking it I had very slight spotting. I stopped taking it on Sunday when as soon as I stopped I had more spotting. Today I have felt really ill, sick nauseous an bad a really severe headache along with feeling very hot and flushed. Tonight after bei v asleep for about an hour I woke in enormous pain of sense of pressure down at the vagina when I wiped after going toilet the tissue was full with a big thick clot like mass but som of it was not blood red it was paler an some white. This reminds me of my miscarriage mass I had last year could I have been pregnant when I started the utovlan an this is what has caused me to have this now?
Asked On : Sat, 10 Nov 2012
Answers:  0 Views:  91 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor